# SDR ERYARK71

- Difficulty date: May 28, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N402GS
- Make and model: Beech 400A
- Aircraft serial: RK71
- Aircraft time: 1,861 hours, 1,699 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE FAILURE AFTER RETURN FROM RAYTHEON MAINTENANCE CENTER, FTY, FOR 3 PREVIOUS BRAKE FADING OCCURRENCES WITH 3 DIFFERENT PILOTS.
